# SDR 2001UALA01755

- Difficulty date: August 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,753 hours, 17,364 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS COME ON INTERMITENTLY RIGHT SIDE  IN BUSINESS AND FIRST CLASS. SUPPLEMENTAL DATA UPDATE REPLACED EMERGENCY ESCAPE PATH POWER SUPPLY M9030, OPS CHECK NORMAL.
